# SDR IXXA9800065

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Misrigged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE FLIGHT CREW RETRACTED THE LANDING GEAR, THE CONTROL HANDLE WOULD NOT POSITION TO THE UP POSITION.  THE CREW RETURNED THE GEAR HANDLE TO THE DOWN POSITION, RECEIVING THREE DOWN AND LOCK INDICATIONS.  A SECOND ATTEMPT TO RETRACT THE GEAR WAS UNSUCCESSFUL AND THE AIRCRAFT RETURNED TO DFW.  MAINTENANCE INSPECTED THE AIRCRAFT, FINDING THE LANDING GEAR ANTI-RETRACT LATCH MECHANISM MISRIGGED.  MAINTENANCE RIGGED THE SYSTEM IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
